Article: [Molecular phylogenetic research on some species of Camponotus (Hymenoptera: Formicidae).]

Article Information

Authors
Year
2009-06-01
Title
[Molecular phylogenetic research on some species of Camponotus (Hymenoptera: Formicidae).]
Journal
Journal of Guangxi Normal University, Natural Sciences Edition
Volume
27
Part
3
Pages
62-66

TaxonCitation

Element waiting for Javascript to enable. If this message does not change within the next few seconds, please ensure you have javascript enabled for your browser.
Element currently initializing.
Waiting for data from the server, table will be rendered shortly.

Filter Columns:

    Active Column(s) Drag to Sort

      Inactive Column(s)

        PDF Files